# SDR 2002FA0001391

- Difficulty date: December 11, 2002
- Submitted: December 18, 2002
- Operation: General aviation
- Engine: Cont O200A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Guide
- Part number: 643766
- Condition: Misinstalled
- Location: Cylinder Head
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST VALVE GUIDE IS A REPLACEMENT GUIDE FOR EXHAUST VALVE GUIDE.  IN THE ENGINE CYLINDER ASSEMBLY.  WHEN THE EXHAUST VALVE GUIDE IS INSTALLED, THE EXHAUST VALVE SPRING RETAINER WILL NOT SEAT PROPERLY OVER THE INSTALLED VALVE GUIDE.  THERE IS NO IDENTIFIED EXHAUST VALVE SPRING RETAINER THAT WILL CORRECT THIS PROBLEM.   CONTACTED MFG, NO ANSWER OR SOLUTION.
